# SDR CA030723006

- Difficulty date: July 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Airbus A330-322
- Engine: Pwa PW4168
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Part number: 73M200S035
- Condition: Torn
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL, MAINTENANCE NOTICED APPROXIMATELY 18 INCHES OF METAL PROTRUDING INTO THE AIR STREAM OF NR 1 ENGINE INBOARD THRUST REVERSER, JUST FORWARD OF THE CASCA DE VANES.  FURTHER INVESTIGATION REVEALEDTHE DAMAGE TO BE THAT THE TORQUE-BOX FLOW WEB PANEL HAD SEPARATED FROM THE TORQUE-BOX FLOW WEB.  MFG HAVE RECOMMENDED REPLACEMENT OF FLOW WEB PANEL.
